# SDR AALA201905169003

- Difficulty date: May 14, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 70,606 hours, 8,961 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON TAKE OFF ROLL AT 30KTS, RECIEVED  CONFIG GEAR STEERING. REJECTED TAKEOFF AND USED IDLE REVERSE FOR 5 SECONDS. MAINTENANCE REPORTS NO INSPECTION REQUIRED IAW FIM TASK 05-51-00-810-814, MAIN GEAR STEERING IS LOCKED AND NO STATUS MESSAGES DISPLAYED.
